Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 384320, 19 pages
http://dx.doi.org/10.1155/2013/384320
Research Article

On the First-Order Shape Derivative of the Kohn-Vogelius Cost Functional of the Bernoulli Problem

1Department of Mathematics and Computer Science, University of the Philippines Baguio, Governor Pack Road, Baguio City 2600, Philippines
2Institute for Mathematics and Scientific Computing, University of Graz, Heinrichstrasse 36, A-8010 Graz, Austria

Received 18 August 2013; Accepted 1 November 2013

Academic Editor: Sergei V. Pereverzyev

Copyright © 2013 Jerico B. Bacani and Gunther Peichl. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jerico B. Bacani and Gunther Peichl, “On the First-Order Shape Derivative of the Kohn-Vogelius Cost Functional of the Bernoulli Problem,” Abstract and Applied Analysis, vol. 2013, Article ID 384320, 19 pages, 2013. https://doi.org/10.1155/2013/384320.